# SDR CALA2021080201228

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 116,250 hours, 18,134 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 76275390003
- Part serial: 9022
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C HYD QTY  LIGHT CAME ON. QTY AT .47 ACFT ARRIVED AT GATE WITH CENTER HYDRAULIC QUANTITY READING 0.36. NOTICED HYDRAULIC FLUID DRIPPING FROM R/H WHEEL WELL DOOR WEEP HOLE. PICTURES ATTACHED FOUND FLAP AND SLAT HYDRAULIC S/O VALVE MODULE FLOW REGULATOR LEAKING AND BUSTED OUT. PER AMM 27-51-48-022-001 AND 27-51-48-422-036 WILL REQUIRE REMOVED AND REPLACED FLAP AND SLAT HYDRAULIC S/O VALVE MODULE BONDING CHECK PER INSTALL AMM 27-1-48-422-036 AND OPS CHECK AND LEAK PER AMM 51-48-712-074 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1126132  SN OFF 9022 MODULE, FLAP &   OFF 76-2753-9-0003 9022 ON 76-2753-9-0003 9021 ACCOMPLISHED THE BONDING CHECK WITH NO DEFECTS. PERFORMED LEAK AND OPS CHECK NO LEAKS NOTED. OPS CHECKS GOOD. REF AMM 27-51-48-422-036 AND AMM 27-51-48-712-074. ALL CHECKS GOOD CENTER SYS SERVICED TO FULL. ADD EMP:U342887
